MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO

RESMED LTD AIRSENSE 10 AUTOSET USA CO
Model Number 37207
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to resmed for an engineering investigation.The investigation methods, results, and conclusion are not finalized at this stage.When more information is available a supplemental report will be submitted.(b)(4).
 
Event or Problem Description
It was reported to resmed that an airsense 10 autoset had a pressure issue and the patient experienced a lack of air, developed heart attack-like symptoms and was taken to the hospital.It was reported the patient recovered.
 
Additional Manufacturer Narrative
The astral device was returned to resmed for an investigation.The investigation determined that there was no fault found with the returned device.The device was performing to specifications.Resmed's risk analysis for this failure mode concludes that the risk is acceptable.Resmed reference #: (b)(4).
 
Event or Problem Description

Brand Name
AIRSENSE 10 AUTOSET USA CO
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive.
bella vista
sydney, nsw 2153
AU  2153
MDR Report Key9522335
Report Number3004604967-2019-00486
Device Sequence Number2703733
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1399441
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2019
Distributor Facility Aware Date05/13/2020
Initial Date Received by Manufacturer 11/27/2019
Supplement Date Received by Manufacturer05/13/2020
Initial Report FDA Received Date12/26/2019
Supplement Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1